BMCM Satsang Live

Twice-weekly video satsang hosted by BMCM presenters

Community

“I keep in close touch with what happens in the world. And there are times when I feel deeply grieved by the suffering I read about, and I wonder why life has to be this way. But I never despair. At those times I go deep, deep into meditation until I reach the very source of love and wisdom that exists in each of us. When I do, I am reassured that all is well.” 
– Eknath Easwaran

In these challenging times we need spiritual companionship and inspiration from Easwaran to access our inner resources and be of loving service to those around us. Recognizing that in some parts of the world meditators are being asked to “shelter in place” or self-isolate, the BMCM is offering a new live online satsang. BMCM presenters will guide you through a 90-minute satsang meeting using the simple, powerful format that Easwaran envisioned when he first initiated the satsang program. 

We will offer this online satsang twice a week, intentionally repeating the gathering at different times to make it accessible for friends around the world. The weekly schedule is:

You’re welcome to come to either satsang, or both if you would like.

What is BMCM Satsang Live?

BMCM Satsang Live offers participants an opportunity to deepen their spiritual practice in the company of passage meditators around the world. It is made up of three components:

Reading from Easwaran (Zoom Video Call)

Each session begins with BMCM presenters sharing a reading from Easwaran. Participants will be able to join using the video technology, Zoom. Participants will be able to hear and see the presenters but will not be heard or seen.

Zoom Room for BMCM Satsang Live

This link will give you access to the satsang event

Video from Easwaran (Easwaran Digital Library)

When the reading ends, the Zoom room will close and each participant will go to their own account of the Easwaran Digital Library to watch a 30-minute talk by Easwaran. Signing in independently ensures that the video/audio stream is optimized for each participant. The Easwaran Digital Library is a free offering, so please sign up if you haven’t done so already! If you have an account, visit www.easwaranlibrary.org to log in.

Sign Up for the Easwaran Digital Library

Free library of unedited audio and video talks from Eknath Easwaran

Thirty Minutes of Meditation

The satsang session will end by our turning off our devices and meditating for 30 minutes on an inspirational passage. We’ll each be in our own location, but by meditating together at the same time we will be spiritually united regardless of physical distance. 

How to Prepare

  • We use Zoom software. The first time you join a Zoom call you’ll be prompted to install the needed software, which takes just a few minutes. We recommend you join the satsang 15 minutes early so you’re ready to join us from the beginning.
  • Be sure you’re signed up for the Easwaran Digital Library.
  • Together, we can create a sacred space. Create a quiet, one-pointed environment in which you can join the satsang. Leave food and drinks behind, and turn off other devices.
  • Join early to write the mantram with us. Presenters will be signing in 15 minutes early and starting writing their mantrams – please join in!
  • Have your meditation spot prepared so you can easily transition from the video to meditation with few distractions.
  • There is no registration required for this program, just attend when you can.


We look forward joyfully to spending time with you in the presence of Easwaran.

 

  • 3:45 p.m. – Zoom room opens, sign in and start silent mantram writing
  • 4:00 p.m. – BMCM Satsang Live program begins
  • 4:30 p.m. –  Zoom room closes, we each sign in to our own account of the Easwaran Digital Library and watch a talk by Easwaran

  • 5:00 p.m. –  Turn off devices and meditate for 30 minutes

  • 5:30 p.m. – Program ends
  • 9:45 a.m. – Zoom room opens, sign in and start silent mantram writing
  • 10:00 a.m.  – BMCM Satsang Live program begins
  • 10:30 a.m. –  Zoom room closes, we each sign in to our own account of the Easwaran Digital Library and watch a talk by Easwaran

  • 11:00 a.m. –  Turn off devices and meditate for 30 minutes

  • 11:30 a.m. – Program ends